# SDR ASAA0752393

- Difficulty date: December 19, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 511 hours, 168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AT TOP OF DESCENT "VTK" FLAG APPEARED ON LEFT EFIS DISPLAY.  BOTH FMC'S DEFAULTED TO THE "MENU" PAGE.  THREW FMC SWITCH TO "BOTH ON RIGHT".  MESSAGE NOTE OF "SINGLE FMC OPS" FOLLOWED BY "DUAL FMC OPS RESTORED".  RETURNED FMC SWITCH TO "NML" AND ALL FMC EFIS HAD NORMAL DISPLAYS.  REPLACED LEFT FMC PER 34-61-02.  OP CHECKS GOOD.  REFERENCE PREVIOUSLY SUBMITTED SDR ASAA0752390.
